Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Mar 30, 2008, 9:21 AM CDT for LeFlore County, Pushmataha County, Oklahoma; Sebastian County, Arkansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2008, 9:21 AM CDT (14:21 UTC)
- Expired
- Mar 30, 2008, 3:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sebastian County, AR, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 75 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 11:40 AM CDT | FLOOD | 2 W Honobia, OK | STREET FLOODING IN AND AROUND COMMUNITY OF HONOBIA |
| Mar 30, 11:40 AM CDT | FLOOD | Poteau, OK | SEVERAL SIDE STREETS CLOSED DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.4 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 301423
FFWTSA
ARC131-OKC079-127-302015-
/O.NEW.KTSA.FF.W.0022.080330T1421Z-080330T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
921 AM CDT SUN MAR 30 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
EASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 315 PM CDT
* AT 918 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN MOVING NORTHEAST AT 20 MPH OVER THE
WARNED AREA. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS
ALREADY FALLEN WITH ISOLATED 3 INCH AMOUNTS. ANOTHER 1 TO 2 INCHES
WILL BE LIKELY THROUGH NOON CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BIG CEDAR...WISTER...HOWE...HEAVENER...POTEAU...
CAMERON...HARTFORD...HACKETT...MIDLAND...MANSFIELD...HUNTINGTON...
EXCELSIOR...JENNY LIND...GREENWOOD...BURNVILLE...WASHBURN AND
BLOOMER.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3423 9542 3455 9550 3469 9505 3505 9477
3532 9418 3533 9409 3514 9402 3507 9423
3496 9423 3491 9443 3452 9445 3449 9502
3425 9503 3423 9512 3415 9516
TIME...MOT...LOC 1421Z 248DEG 30KT 3468 9472
$$1 follow-up statement
000
WGUS74 KTSA 301731
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1228 PM CDT SUN MAR 30 2008
ARC131-OKC079-127-302015-
/O.CON.KTSA.FF.W.0022.000000T0000Z-080330T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN AR-LE FLORE OK-PUSHMATAHA OK-
1228 PM CDT SUN MAR 30 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
EASTERN PUSHMATAHA...LE FLORE AND SEBASTIAN COUNTIES...
AT 1226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN OVER FAR EASTERN PUSHMATAHA COUNTY AND
FAR SOUTHERN LE FLORE COUNTY...MOVING EAST AT 30 MPH. THIS AREA MAY
RECEIVE AROUND ONE HALF INCH OF ADDITIONAL RAINFALL THROUGH EARLY
AFTERNOON. MOST OF THE HEAVY RAIN HAS ENDED ACROSS THE WARNED
AREA...HOWEVER A FEW LOW LYING SPOTS MAY CONTINUE TO HAVE RUNOFF
FROM THE PREVIOUS RAINFALL.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3423 9542 3455 9550 3469 9505 3505 9477
3532 9418 3533 9409 3514 9402 3507 9423
3496 9423 3491 9443 3452 9445 3449 9502
3425 9503 3423 9512 3415 9516
TIME...MOT...LOC 1728Z 248DEG 30KT 3525 9295
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 3:29 AM CDT, 5 hours 52 minutes earlier.
Area forecast discussion, Mar 30, 3:29 AM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 329 AM CDT SUN MAR 30 2008 .DISCUSSION... WIDESPREAD CONVECTION DEVELOPED THIS MORNING WITHIN BROAD LOW LEVEL JET AXIS...AND THIS FORCING REGIME IS LIKELY TO REMAIN IN PLACE THROUGH THE MORNING HOURS WITH A GRADUAL DECREASE IN COVERAGE FROM WEST TO EAST. ISOLATED SEVERE WEATHER IS POSSIBLE DURING THIS TIMEFRAME. SURFACE WARM FRONT CURRENTLY ACROSS NORTHEAST TEXAS WILL WEAKEN WHILE LIFTING NORTHWARD TODAY...WITH THE SYNOPTIC WARM SECTOR ENVELOPING THE FORECAST AREA BY THIS EVENING. LOW CLOUDS WILL LIMIT WARMING HOWEVER HIGH TEMPERATURES NEARER NORMAL ARE EXPECTED. THE COLD FRONT CURRENTLY DROPPING THROUGH THE HIGH PLAINS AND A SHARPENING DRYLINE ACROSS WEST TEXAS WILL REMAIN THE PRIMARY BOUNDARIES TO FOCUS STORMS BY THIS EVENING. THESE BOUNDARIES ARE EXPECTED TO REMAIN WEST AND NORTH OF THE FORECAST AREA...HOWEVER ANY LONG TRACK STORMS MAY IMPACT AREAS NORTH OF INTERSTATE 44 THIS EVENING. THE LATEST DATA CONTINUES TO SUPPORT VOLATILE WEATHER POTENTIAL FOR MONDAY AND MONDAY NIGHT ACROSS THE AREA. THE LARGEST UNCERTAINTIES WILL LIKELY CONTINUE TO CIRCULATE AROUND THE IMPACT OF EARLY DAY CONVECTION AND LOW CLOUDINESS AND THE RESULTANT IMPACTS ON AVAILABLE INSTABILITY. WHILE A NOTICEABLE GRADIENT IN SURFACE BASED INSTABILITY IS POSSIBLE...THE DEGREE OF SYNOPTIC FORCING AND FAVORABLE SHEAR PROFILES MAY WELL OFFSET THIS IMPACT WITHIN ANY SUSTAINED STORM UPDRAFT. THIS YIELDS A SCENARIO OF SUSTAINABLE UPDRAFTS WITHIN STRONG DEEP LAYER SHEAR THAT IS FAVORABLY ORIENTATED TO SURFACE BOUNDARIES TO MAINTAIN A CELLULAR MODE. THE POTENTIAL WILL ALSO EXIST FOR STORMS TO INITIATE ALONG THE WESTERN EDGE OF THE LOW LEVEL JET AXIS...WHICH GIVEN THE LACK OF BACKING FLOW...WOULD PLACE THE ORIGINATION ZONE EAST OF THE DRYLINE. THE RESULTANT FORECAST IS SCATTERED SUPERCELLS DEVELOPING BY MID AFTERNOON...POSSIBLY FURTHER EAST THAN THE DRYLINE...AND PRODUCING SIGNIFICANT SEVERE WEATHER GIVEN THE WIND PROFILES WITHIN THE BASE OF THE UPPER TROUGH AXIS. ADDITIONAL SEVERE WEATHER WILL ACCOMPANY THE FAST MOVING COLD FRONT MONDAY NIGHT...AS A SQUALL LINE DEVELOPS ALONG THE FRONTAL BOUNDARY AND OVERTAKES ANY PRE-FRONTAL STORMS. A RESPONSE TO SEVERE WEATHER WATCHES AND WARNINGS SHOULD BE ANTICIPATED FOR MONDAY. A BRIEF PERIOD OF QUIET AND DRY WEATHER TUESDAY...WITH INCREASING STORM CHANCES WEDNESDAY AND ESPECIALLY THURSDAY. GIVEN THE PERSISTENT MODEL AGREEMENT ON THE NEXT SYSTEM...HAVE INCREASED PRECIP CHANCES INTO THE LIKELY CATEGORY FOR THURSDAY. FORECAST UNCERTAINTY INCREASES BY THE WEEKEND AS VARIOUS LONG RANGE MODEL OUTPUT BECOMES OUT OF PHASE. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 65 75 45 / 20 30 80 40 FSM 71 62 72 50 / 60 20 90 80 MLC 73 66 74 49 / 30 20 80 50 BVO 70 63 76 42 / 20 40 80 20 FYV 68 60 69 47 / 60 30 90 80 BYV 67 61 70 44 / 70 30 90 80 MKO 72 65 74 46 / 30 20 80 60 MIO 69 63 73 43 / 30 40 90 60 F10 73 65 74 46 / 30 20 80 50 HHW 74 66 73 58 / 50 20 80 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....07
Hazardous weather outlook, Mar 30, 5:15 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 515 AM CDT SUN MAR 30 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 515 AM CDT SUN MAR 30 2008 ...SEVERE STORMS POSSIBLE... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... REMAINS OF LLJ ASSOCIATED CONVECTION FROM THE OVERNIGHT HOURS WILL CONTINUE TO PROVIDE AN ISOLATED THREAT FOR HAIL PRODUCING STORMS THIS MORNING... PARTICULARLY IN SOUTHEASTERN OKLAHOMA AND WESTERN ARKANSAS. LATER TODAY... STRONG TO SEVERE STORMS MAINLY ASSOCIATED WITH THE DRYLINE TO OUR WEST AND THE WARM FRONT TO OUR NORTH MAY WANDER INTO OUR REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE GREATEST THREAT FOR SEVERE WEATHER IN EASTERN OKLAHOMA AND WESTERN ARKANSAS WILL BE MONDAY AFTERNOON AND EVENING. MUCH WILL DEPEND UPON THE LIMITING EFFECTS OF ANY CLOUD COVER AND NON-SEVERE CONVECTION EARLIER IN THE DAY. HOWEVER... A WARM... MOIST... AND UNSTABLE ENVIRONMENT WILL BE IN PLACE ACROSS THE REGION AS AN UPPER TROUGH TRAVERSES THE PLAINS. UPPER LEVEL WINDS WILL PROVIDE GOOD DYNAMICS FOR PRE-FRONTAL SUPERCELLS EARLY IN THE EVENT. IN ADDITION... A FAST MOVING COLD FRONT WILL BE THE FOCUS FOR LINEAR TYPE CONVECTION AS IT SURGES THROUGH THE AREA MONDAY EVENING INTO TUESDAY MORNING. AFTER A BRIEF PERIOD OF TRANQUIL WEATHER... ANOTHER UPPER SYSTEM WILL PRODUCE A GOOD CHANCE FOR THUNDERSTORMS ACROSS THE REGION WEDNESDAY AND PARTICULARLY THURSDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD PREPARE FOR THE LIKELIHOOD OF DAMAGING SEVERE STORMS MONDAY... AND CONTINUE TO MONITOR THE LATEST FORECASTS AND INFORMATION CONCERNING THIS POTENTIALLY DANGEROUS WEATHER EVENT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 30, 4:50 AM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT SUN MAR 30 2008
OKZ076-301030-
LE FLORE OK-
450 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 450 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
WEST OF OCTAVIA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR AND
MUSE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3455 9494 3464 9493 3487 9443 3452 9446
3451 9492
TIME...MOT...LOC 0950Z 245DEG 34KT 3457 9483Special weather statement, Mar 30, 5:36 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 AM CDT SUN MAR 30 2008
ARZ019-020-301115-
CRAWFORD AR-FRANKLIN AR-
536 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 536 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF DYER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL...PARADISE...
TAFT...OZARK...MULBERRY...CECIL...TONEY...LONELM...CRAVENS...
WATALULA...JETHRO...MOUNTAIN TOP...BARNES...REDDING...ALMA AND DYER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3574 9369 3549 9371 3540 9407 3544 9407
3545 9413 3543 9415 3539 9413 3539 9420
3550 9423
TIME...MOT...LOC 1036Z 249DEG 32KT 3547 9415Special weather statement, Mar 30, 6:28 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
628 AM CDT SUN MAR 30 2008
OKZ076-301215-
LE FLORE OK-
628 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE
AT 628 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF WISTER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...POTEAU...HODGEN...HEAVENER...HOWE
AND WISTER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3514 9444 3481 9444 3480 9477 3499 9486
TIME...MOT...LOC 1128Z 251DEG 32KT 3492 9470Special weather statement, Mar 30, 6:54 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
654 AM CDT SUN MAR 30 2008
OKZ049-053-301245-
CHOCTAW OK-PUSHMATAHA OK-
654 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW AND SOUTHERN PUSHMATAHA
AT 654 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SOPER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HUGO...GOODLAND...SAWYER...SOPER...MESSER...
KENT...SOBOL...FALLON...SPEER...APPLE...CORINNE...DELA...RATTAN AND
OLETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3412 9576 3436 9505 3423 9510 3422 9512
3417 9512 3415 9514 3412 9514 3404 9517
3394 9573
TIME...MOT...LOC 1154Z 252DEG 34KT 3405 9565Special weather statement, Mar 30, 7:17 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 AM CDT SUN MAR 30 2008
ARZ029-OKZ076-301300-
LE FLORE OK-SEBASTIAN AR-
717 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 717 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MANSFIELD TO 3 MILES WEST OF POTEAU...MOVING EAST
AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...POTEAU...FANSHAWE...WISTER...SHADY POINT...CAMERON...
MILTON...PANAMA...BOKOSHE...ROCK ISLAND...PATTERSON...CROSSROADS...
MILLTOWN...HARTFORD...HACKETT...GREENWOOD...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...JENSON...
EXCELSIOR AND MANSFIELD.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3521 9493 3525 9408 3515 9404 3513 9406
3514 9411 3507 9418 3507 9423 3505 9422
3498 9423 3495 9493
TIME...MOT...LOC 1217Z 257DEG 39KT 3507 9422 3507 9464Special weather statement, Mar 30, 7:38 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
738 AM CDT SUN MAR 30 2008
OKZ049-053-301315-
CHOCTAW OK-PUSHMATAHA OK-
738 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW AND SOUTHERN PUSHMATAHA
AT 738 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF FALLON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SAWYER...MESSER...SOBOL...
FALLON...APPLE...CORINNE...CLOUDY AND OLETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3406 9556 3450 9511 3443 9502 3424 9503
3422 9506 3423 9509 3422 9512 3416 9513
3394 9540
TIME...MOT...LOC 1238Z 222DEG 44KT 3407 9540The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 12:10 AM CDT | Special Weather Statement | TSA | Muskogee | 35 min |
| Mar 30, 12:20 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 40 min |
| Mar 30, 12:55 AM CDT | Special Weather Statement | TSA | Craig | 35 min |
| Mar 30, 1:00 AM CDT | Special Weather Statement | TSA | Muskogee | 30 min |
| Mar 30, 1:27 AM CDT | Special Weather Statement | TSA | Ottawa | 18 min |
| Mar 30, 1:38 AM CDT | Special Weather Statement | TSA | LeFlore | 22 min |
| Mar 30, 4:50 AM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Mar 30, 6:28 AM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Mar 30, 6:31 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Mar 30, 6:54 AM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
| Mar 30, 7:38 AM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 30, 3:34 PM CDT | River Flood Warning | TSA | LeFlore | 5 hr |
| Mar 30, 3:34 PM CDT | River Flood Warning | TSA | LeFlore | 8 days |
| Mar 30, 12:42 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 48 min |
| Mar 30, 1:06 AM CDT | Special Weather Statement | TSA | Crawford | 24 min |
| Mar 30, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 46 min |
| Mar 30, 1:45 AM CDT | Special Weather Statement | TSA | Carroll | 45 min |
| Mar 30, 2:30 AM CDT | Special Weather Statement | TSA | Madison | 30 min |
| Mar 30, 3:35 AM CDT | Special Weather Statement | TSA | Benton | 40 min |
| Mar 30, 5:36 AM CDT | Special Weather Statement | TSA | Franklin | 39 min |
| Mar 30, 6:06 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 24 min |
| Mar 30, 7:17 AM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
Nearby
Flash Flood Warnings in Oklahoma, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.